Memorias de investigación
Research Publications in journals:
Stability loss in quasilinear DAEs by divergence of a pencil eigenvalue
Year:2010

Research Areas
  • Ordinary differential equations,
  • Stability theory

Information
Abstract
Artículo publicado en la revista SIAM Journal on Mathematical Analysis
International
Si
JCR
Si
Title
SIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISBN
0036-1410
Impact factor JCR
1,649
Impact info
Volume
41
http://dx.doi.org/10.1137/08072557X
Journal number
6
From page
2226
To page
2245
Month
ENERO
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Grupo de Sistemas Dinámicos, Aprendizaje y Control (SISDAC)